advertisement
Question
Posted by: JS | 2009-02-18

Acne

Dear Cyber doc

I have been using Zinplex since January and am still battling terribly with acne. It is particularly on the lower chin area.

The only other medication I am on currently is Cypralex. I ve tried so many skincare products, and most expensive ones, but it has lately just started to increase badly.

I am currently using Oatmeals Facial wash/scrub and toner. As a moisturiser, just using Nivea for face. Am also not taking any contracptive and trying to mainting a healthy diet. Also do drink about 2 x 750ml water per day.

Would appreciate your advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo JS
You may need to go over to the next step which is using a topical antibiotic lotion or a low dose antbiotic twice a day for a few months. Females may also benefit by using Diane which is a hormonal treatment. You will need prescriptions for these so discuss with your GP
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement